# SDR UIEA2019012903050

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,099 hours, 10,170 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON POWER TRANSFER EICAS MESSAGE CARGO FIRE DETECTOR SHOWS ON EICAS AND RECEIVE ALERTS. COMPLIED WITH BITE TEST CHECK OF CARGO FIRE DETECTION SYSTEM AFTER POWER TRANSFER. ALL MESSAGES WENT AWAY NO FAULTS NOTED. SUSPECTED BAD HAND POWER CART ALL SYSTEM NORMAL.
